# SDR HEEA0011532

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150101
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

4 PER VIBRATION.  FRAHM ASSY DEFECT.
